Volume 5, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 2677–3220
Issue 5, 2141–2676
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On Davis–Januszkiewicz homotopy types I; formality and rationalisation

Dietrich Notbohm and Nigel Ray

Algebraic & Geometric Topology 5 (2005) 31–51
Bibliography
1 A K Bousfield, V K A M Gugenheim, On PL de Rham theory and rational homotopy type, Mem. Amer. Math. Soc. 8 (1976) MR0425956
2 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, 304, Springer (1972) MR0365573
3 W Bruns, J Herzog, Cohen–Macaulay rings, 39, Cambridge University Press (1993) MR1251956
4 V M Buchstaber, T E Panov, Torus actions and their applications in topology and combinatorics, 24, American Mathematical Society (2002) MR1897064
5 H Cartan, S Eilenberg, Homological algebra, Princeton University Press (1956) MR0077480
6 W Chachólski, J Scherer, Homotopy theory of diagrams, Mem. Amer. Math. Soc. 155 (2002) MR1879153
7 M W Davis, T Januszkiewicz, Convex polytopes, Coxeter orbifolds and torus actions, Duke Math. J. 62 (1991) 417 MR1104531
8 W G Dwyer, Classifying spaces and homology decompositions, from: "Homotopy theoretic methods in group cohomology", Advanced Courses in Mathematics, CRM Barcelona, Birkhäuser (2001) 1
9 W G Dwyer, J Spaliński, Homotopy theories and model categories, from: "Handbook of algebraic topology" (editor I M James), North-Holland (1995) 73 MR1361887
10 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, 205, Springer (2001) MR1802847
11 M Franz, On the integral cohomology of smooth toric varieties arXiv:math.AT/0308253
12 P Gabriel, M Zisman, Calculus of fractions and homotopy theory, 35, Springer New York, New York (1967) MR0210125
13 J A Green, Axiomatic representation theory for finite groups, J. Pure Appl. Algebra 1 (1971) 41 MR0279208
14 J Hollender, R M Vogt, Modules of topological spaces, applications to homotopy limits and E structures, Arch. Math. (Basel) 59 (1992) 115 MR1170635
15 M Hovey, Model categories, 63, American Mathematical Society (1999) MR1650134
16 S Jackowski, J McClure, Homotopy decomposition of classifying spaces via elementary abelian subgroups, Topology 31 (1992) 113 MR1153240
17 S Mac Lane, Categories for the working mathematician, 5, Springer (1998) MR1712872
18 J P May, Simplicial objects in algebraic topology, 11, D. Van Nostrand Co., Princeton, N.J.-Toronto, Ont.-London (1967) MR0222892
19 D Notbohm, N Ray, On Davis–Januskiewicz homotopy types II : completion and globalisation, in preparation
20 B Oliver, Higher limits via Steinberg representations, Comm. Algebra 22 (1994) 1381 MR1261265
21 T Panov, N Ray, R Vogt, Colimits, Stanley–Reisner algebras, and loop spaces, from: "Categorical decomposition techniques in algebraic topology (Isle of Skye, 2001)", Progr. Math. 215, Birkhäuser (2004) 261 MR2039770
22 S Schwede, B E Shipley, Algebras and modules in monoidal model categories, Proc. London Math. Soc. (3) 80 (2000) 491 MR1734325
23 R P Stanley, Combinatorics and commutative algebra, 41, Birkhäuser (1996) MR1453579
24 D Sullivan, Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math. (1977) MR0646078
25 R M Vogt, Convenient categories of topological spaces for homotopy theory, Arch. Math. (Basel) 22 (1971) 545 MR0300277
26 V Welker, G M Ziegler, R T Živaljević, Homotopy colimits—comparison lemmas for combinatorial applications, J. Reine Angew. Math. 509 (1999) 117 MR1679169